Research Repository

Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems

Xia, Yuanqing and Yang, Hongjiu and Shi, Peng and Fu, Mengyin (2010) Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems. IEEE Transactions on Fuzzy Systems, 18 (2). pp. 429-436. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.

Abstract

The problem of constrained infinite-horizonmodel-predictive control for fuzzy-discrete systems is considered in this paper. New sufficient conditions are proposed in terms of linear-matrix inequalities. Based on the optimal solutions of these sufficient conditions at each sampling instant, we design both parallel-distributed compensation and nonparalleldistributed compensation state-feedback controllers, which can guarantee that the resulting closed-loop fuzzy-discrete system is asymptotically stable. In addition, the fuzzy-feedback controllers meet the specifications for the fuzzy-discrete systems with both input and output constraints. Numerical examples are presented to demonstrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19947, discrete-time system, linear-matrix inequality (LMI), model-predictive control (MPC), parallel-distributed compensation (PDC), Takagi–Sugeno (T–S) fuzzy system
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:43
Last Modified: 20 Jan 2015 04:26
URI: http://vuir.vu.edu.au/id/eprint/7450
DOI: 10.1109/TFUZZ.2010.2043441
ePrint Statistics: View download statistics for this item
Citations in Scopus: 28 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar